# SDR 9619663203

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303US
- Make and model: Airbus A320-211
- Aircraft serial: 34
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PHL/DTW - DURING TAKEOFF ROLL AT 50 KNOTS, RECEIVED AN AFT CARGO DOOR WARNING INDICATION.  ABORTED TAKEOFF WITHOUT FURTHER INDICATION.  INSPECTED THE AFT CARGO DOOR LINKAGE.  CHECKED OK.  CLEANED THE DOOR WARNING PROXIMITY SWITCH.  OPERATIONAL CHECK OK.
